Numerical solution for fuzzy fractional differential equations using fuzzy fractional fourth order Runge-Kutta method based on root mean square and contraharmonic mean
DOI:
https://doi.org/10.23755/rm.v49i0.1429Keywords:
FFRK4RM, FFRK4CoM, FFDEs, Triangular fuzzy num ber, Trapezoidal fuzzy numberAbstract
The objective of this research is to determine the approximate solu[1]tion to Fuzzy Fractional Differential Equations (FFDEs). For Fuzzy Fractional Initial Value Problems (FFIVPs), the methods called Fuzzy Fractional Fourth Order Runge-Kutta method based on Root Mean Square (FFRK4RM) and called Fuzzy Fractional Fourth Order Runge[1]Kutta method based on Contraharmonic Mean (FFRK4CoM) is de[1]veloped. In this paper, both linear and nonlinear FFDEs can be solved using triangular and trapezoidal fuzzy numbers. FFRRK4RM and FFRK4CoM can be compared. The tables gives the absolute error between the exact and approximate solutions. From the graphical results, the approximate solution approaches the exact result very closely as the step size gets smaller. The outcomes show that the suggested approach is easy to use, accurate, clear, and convenient for solving both linear and nonlinear FFIVP.
References
R. Agarwal. On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. Theory Methods Appl., 72:2859–2862, 2010.
D. Baleanu. Fractional dynamics and control. Springer, New York, 2012.
S. Chakraverty. Fuzzy Arbitrary Order System. John Wiley & Sons, 2016.
P. Diamond. Metric Spaces of Fuzzy Sets: Theory and Applications. World Scientific, Singapore, 1994.
J. Geotschel. Elementary fuzzy calculus. Fuzzy sets and systems, 18:31–43, 1986.
M. M. Jansirani. Composite Runge-Kutta fourth order for based on a variety of means by using intuitionistic fuzzy differential equations. PalArch’s Journal of Archaeology of Egypt/Egyptology, 17:9375–9389, 2020.
S. Kenneth. An introduction to fractional calculus and fractional differential equations. A Wiley-Interscience Publication, John Wiley & Sons, 1993.
R. G. Sharmila, S. L. Savla, S. K. Lydia. Numerical solution of fractional RC and RL electrical circuits by fractional Runge-Kutta method. Journal of Xidian University, 4, 2020.
V. Nirmala. Numerical solution of fuzzy differential equations by fourth-order Runge-Kutta method with higher-order derivative approximations. European Journal of Scientific Research, 62, 2011.
O. Kaleva. Fuzzy differential equations. Fuzzy Sets and Systems, 24:301–317, 1987.
I. Podlubny. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Fractional differential equations, volume 198 of Mathematics in Science and Engineering, 1999.
R. G. Sharmila. Numerical solution of nth order fuzzy initial value problems by fourth-order Runge-Kutta method based on centroidal mean. IOSR Journal of Mathematics, 6, 2013a.
R. G. Sharmila. Numerical solution of fuzzy initial value problems by fourth-order Runge-Kutta method based on contraharmonic mean. Indian Journal of Applied Research, 3, 2013b.
V. E. Tarasov. Runge-Kutta methods for fuzzy differential equations. Fractional dynamics, Nonlinear Physical Science, 2010.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.